Portfolio selection with capital gain taxes

         Portfolio selection with capital gains tax, recursive utility, and regime switching Management Science to appear (with J. Cai and X. Chen); The first version: Asymptotics for Merton problem with small capital gain tax and interest rate (with X. Chen)

         Optimal tax-timing with asymmetric long-term/short-term capital gains tax Review of Financial Studies (2015) 28(9), 2687-2721(with H. Liu, C. Yang, and Y.F. Zhong)

Portfolio selection with transaction costs

         Portfolio choice with market closure and implications for liquidity premia Management Science (2016) 62(2), 368-386 (with P.F. Li, H. Liu, and Y. Wang)

         Characterization of optimal strategy for multi-asset investment and consumption with transaction costs SIAM Journal on Financial Mathematics (2013) 4(1), 857-883. (with X. Chen)

         Illiquidity, position limits, and optimal investment for mutual funds Journal of Economic Theory (2011) 146, 1598-1630. (with H.Q. Jin and H. Liu)

         Penalty methods for continuous-time portfolio selection with proportional transaction costs Journal of Computational Finance, (2010) 13(3), 1-31. (with Y.F. Zhong)

         Finite horizon optimal investment and consumption with transaction costs SIAM Journal on Control and Optimization (2009) 48(2), 1134-1154 (with L. Jiang, P.F. Li and F.H. Yi)

         Finite horizon optimal investment with transaction costs: a parabolic double obstacle problem Journal of Differential Equations (2009) 246, 1445-1469. (with F.H. Yi)

Trend following strategy

         Optimal trend following trading rules Mathematics of Operations Research (2016), 41(2), 626-642 (with Z. Yang, Q. Zhang and Q. Zhu)

         Trend following trading under a regime switching model SIAM Journal on Financial Mathematics, (2010) 1, 780-810. (with Q. Zhang and Q. Zhu)

Derivative pricing

         Calibration of stochastic volatility models: A Tikhonov regularization approach Journal of Economic Dynamics and Control (2016) 64, 66-81 (with L. Tang and X.Y. Yue)

         A non-zero-sum game approach to convertible bonds: tax benefit, bankruptcy cost and early/late calls Mathematical Finance (2013) 23(1), 57-93. (with N. Chen, X. Wan)

         A lattice pricing algorithm for moving-average barrier options Journal of Economic Dynamics and Control (2010) 34(3), 542-554 (with P.F. Li and J.E. Zhang)

         Guaranteed minimum withdrawal benefit in variable annuities Mathematical Finance (2008) 18(4), 595-611 (with Y.K. Kwok and J. Zong)


Press here by a full list, here by category.